Skin Discoloration

Changes or discoloration of the skin is a common problem resulting from various causes, such as birthmarks, rashes, infections, or pigmentation disorders. The other reasons include radiation therapy, sunburn, burns, petechiae or hematoma, vitiligo, hormonal changes, autoimmune diseases, and cancer.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why has my mother's skin turned black after undergoing radiation therapy?

Query: Hello doctor, My mother is 55 years old. She was diagnosed with right breast carcinoma around 1.5 years back. She was treated with eight sessions of chemotherapy and then, surgery (mastectomy) and again, 25 sessions of radiation therapy. She got the last dose of radiation therapy around four months ...  Read Full »


Dr. Arun R Kaushik

Microbiologist, Criticalcare Physician, General Practitioner, Geriatrician, Family Physician

Answer: Hi, Welcome to icliniq.com. I understand your concern. This is due to the radiation therapy. It will take some time for the lesions to heal. Daily dressing and pain reliever will help. As her immunity is low because of the radiation, dressing of the wound is essential as chance of infection is high....  Read Full »

Why do I have a weird rash on my foot for a year?

Query: Hi doctor,I have a weird rash on my foot. That has been persistently itchy, peeling and building. It does not burn, but it is unappetizing to look at. I do take Lyderm for it. It seems to stop the itching, but not the spreading of the rash. It has been on my leg for a year now. Please help.  Read Full »


Dr. Salah Saad Shoman

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. This is most probably stasis dermatitis (attachment removed to protect patient identity), which occurs in people with poor circulation and in serious cases may develop into ulcers. Stasis dermatitis is common in people above 50, especially if have heart diseases or o...  Read Full »

Why do I have severe hair fall, irregular periods, and brown discoloration?

Query: Hello doctor, I have chronic hives. Also, I have heavy hair fall, irregular periods, brown discoloration and rough texture on my legs. Dermatologists said it is eczema. After applying the cream he suggested, eczema has improved, but still, the discoloration is there. In thyroid function test, the t...  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. Actually, all of your symptoms, such as hair fall, irregular periods, and acne, are associated with PCOD (polycystic ovarian disease), which is very common in females, and it can be treated accordingly or sometimes heal on its own. Another reason for your symptoms ...  Read Full »

How to get rid of black armpits due to Hydroquinone usage?

Query: Hello doctor, I had a fungal infection in both armpits for some days due to Hydroquinone's usage suggested by a doctor. Now both my armpits turned black. Kindly help me to turn them white.  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I can understand your concern. According to your statement, you have been suffering from the blackening of both armpits. You had fungal infections in both armpits. After using Hydroquinone, both your armpits have turned black. For your fungal infections, you had t...  Read Full »

Why penis and scrotum have turned black?

Query: Hello doctor, What is this black mark and white spot? I am 22 years old, virgin and really worried about this. It is not itchy or painful but whatever it takes I want to get rid of it. Also, my penis and scrotum have turned very dark, therefore, I want to get back my original color. Also, I see som...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Any history of injury over the white area? Since how long have you noticed it? Any itching or other symptoms? Secondly, The dark color is normal. It gets darker in teenage with hormonal changes (attachment removed to protect patient identity). I would suggest not to ...  Read Full »

How to get rid of dark circles permanently?

Query: I have dark spot under my eyes from the past 2 years. I want to to remove them permanently, does this is possible and if yes then the method of removing it  Read Full »


Dr. Sornakumar L

Dermatologist, Venereologist

Answer: hi r u atopic did ur mom have dark circles post ur pic dark circle is different dark spot may be freckles or Dpn or skin tag . post pic to help u  Read Full »

I have white patches in thigh area and waistline.What could this be?

Query: Hello doctor, I am a 24 year old female. I have developed white patches in thigh area and waistline. There is no itching, irritation or pain. Also small white marks are developing in my neck region. What could this be?  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. How long has it been there? Also attach photographs of the affected areas and revert back to a dermatologist online -->  https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

Can vitiligo be treated with homeopathic medicine?

Query: Hello doctor,Vitiligo observed in forehead near eyebrows just a month ago. Eyebrows hairs have also turned white. There is no itchiness there. There was no patch before one month. Also, there is no history of vitiligo in my entire family and ancestors. Please suggest if it can be treated and how?  Read Full »


Dr. Sheetal Kamble

Homeopathic Physician

Answer: Hi, Welcome to icliniq.com. I am very glad to answer your query. Since it is the beginning of the problem, it should not be very difficult to get rid of that. In order to treat such skin disorder, usually, it is important to understand the complete picture of the patient which includes mental, emo...  Read Full »

Why is the skin black and itchy on the buttocks, elbows, and around my eyes?

Query: I have a skin condition where my skin is black and itching on the buttocks , both hand elbows and around my eyes .  Read Full »


Dr. Deepti Shukla

Dermatologist, Venereologist

Answer: Hi. I hope you are doing good. So first of all do you have two different conditions like itching and black spots or you have itching on black spots. I would need you to answer my few question before making a definitive diagnosis. Due you have black spots or entire area is black? Any scaling or dryn...  Read Full »

Is depigmentation of penis with dark spots a concerning issue?

Query: Hello doctor, I have a depigmentation on my penis and scrotum for years (I think since I was born). I did not pay match attention to it. Also in the past few months, I have noticed two spots on the glans of the penis and that is what worries me the most. I do not know if those spots were there befo...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. Please send a few more good quality photographs taken in natural light (attachment removed to protect patient identity). How long it has been there? What are the symptoms? Any other area affected? Any other family members affected? Any history of hypertension? Diabe...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.